# SDR USAA2010082791824

- Difficulty date: August 24, 2010
- Submitted: August 27, 2010
- Operation: Air carrier
- Aircraft: N533AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24515
- Aircraft time: 61,335 hours, 38,374 cycles
- System (JASC): 5240 · Service Doors
- Part: Doubler
- Part number: 69698541
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q2 - MAJOR REPAIR - CRACK AT FORWARD SERVICE DOOR STOP FITTING DOUBLER BEAM NR 1 TRAILING EDGE AT BS 328.  REPLACED FORWARD SERVICE DOOR STOP FITTING DOUBLER BEAM NR 1 TRAILING EDGE AT BS 328 IAW B737 SRM 52-10-02.
